MAUDE Adverse Event Report: TORNIER INC TORNIER PERFORM REVERSED FULL WEDGE BP 15 DG DIA 25MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

TORNIER INC TORNIER PERFORM REVERSED FULL WEDGE BP 15 DG DIA 25MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number DWJ505
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994)
Date of Event 03/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported: "subject: (b)(6), perform fracture study.Subject heard a "pop" in her shoulder while getting dressed on (b)(6) 2024.She began experiencing pain with movement.She underwent shoulder x-rays which demonstrated a minimally displaced coracoid stress fracture.".
 
Event or Problem Description
As reported: "subject: (b)(6).Perform fracture study.Subject heard a "pop" in her shoulder while getting dressed on (b)(6) 2024.She began experiencing pain with movement.She underwent shoulder x-rays which demonstrated a minimally displaced coracoid stress fracture.".
 
Additional Manufacturer Narrative
The reported event could be confirmed.The device was not returned but evidences were provided, based on provided images which match the alleged failure.A device inspection was not possible since the affected device remained implanted.Since data and images were provided, the opinion of a medical expert was sought and stated as follows: usually, stress transferred to the coracoid process from the conjoint tendon would cause such a fracture.It can be stated procedure related to reverse shoulder arthroplasty and due to lower bone quality.This is most likely a female patient, usually their bone quality is lower than that of men.Minimally displaced coracoid stress fracture will mean just a few millimeters displacement, in this case of the tip of the coracoid process.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.Based on investigation, the root cause was attributed to a patient related issue due the bone quality.If any additional information is provided, the investigation will be reassessed.

Brand Name
TORNIER PERFORM REVERSED FULL WEDGE BP 15 DG DIA 25MM
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
WRIGHT MEDICAL CORK (TORNIER ORTHOPEDICS IRELAND LTD)
harnetts cross
macroom, co. cork NA
EI   NA
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21993355
Report Number0001649390-2025-00308
Device Sequence Number14530894
Product Code KWS
UDI-Device Identifier00846832092109
UDI-Public00846832092109
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161742
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWJ505
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by Manufacturer06/10/2025
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date07/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR
Patient SexFemale
Patient Weight66 KG